MAUDE Adverse Event Report: DENTSPLY DETREY GMBH CERAMX SPECTRA ST SYR HV A3; SEALANT, PIT AND FISSURE, AND CONDITIONER

DENTSPLY DETREY GMBH CERAMX SPECTRA ST SYR HV A3; SEALANT, PIT AND FISSURE, AND CONDITIONER
Catalog Number 607.01.553N
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since this event resulted in medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, it must be presumed that the malfunction would be likely to cause or contribute to a serious injury should it recur.As such, this event meets the definition of a reportable event per 21 cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.
 
Event or Problem Description
In this event it is reported that ceramx spectra st syr hv a3 that was used in treatment, some fillings in a few patients have softened and can be removed with a hard instrument.While other fillings with the same material remain unaffected.Further information requested.

Brand Name
CERAMX SPECTRA ST SYR HV A3
Common Device Name
SEALANT, PIT AND FISSURE, AND CONDITIONER
Manufacturer (Section D)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM  78467
Manufacturer (Section G)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM   78467
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23720057
Report Number8010638-2025-00012
Device Sequence Number8413348
Product Code EBC
UDI-Device IdentifierD0106424751
UDI-PublicD0106424751
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number607.01.553N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/27/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown